# SDR ALGA099804

- Difficulty date: February 10, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: XAADL
- Make and model: Bell 407
- Aircraft serial: 53447
- Aircraft time: 1,681 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS6772
- Condition: Worn
- Location: Main Rotor
- Part time: 609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING AND AXIAL PLAY BEYOND MAXIMUM LIMITS.  REPLACED BY FIELD MAINTENANCE.
